# SDR REXA2019081201161

- Difficulty date: July 20, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 280-315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 20R AT E/E COMPARTMENT BTW FS=280/295.   STRINGER 20 RH BTW FS=280 AND FS=315 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01.            
"
